# SDR SWAA2024050676904

- Difficulty date: April 18, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,429 hours, 14,675 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT SUPPORT BRACKET IS CRACKED AT LEFT HAND A/C BAY BS 663;LBL 8 . BLEED AIR DUCT SUPPORT BRACKET IS CRACKED AT LEFT HAND A/C BAY BS 540LBL 8 .<[01] REMOVED AND REPLACED BLEED AIR DUCT SUPPORT BRACKET BS 540 LBL 8 P/N 212A1116-1 PER SRM 51-40-02-0G-0; TOOL USED ID ATS2842 DUE DATE 03/2025;[02] VERIFIED CORRECTIVE ACTION #1;[03] CHANGED RII TO NO IN MEASUREMENTS FIELD
